Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 110, NWS Memphis, TN

April 5, 20254 counties in Arkansas

NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 12:55 PM CDT for 4 counties in Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2025, 12:55 PM CDT (17:55 UTC)
Expired
Apr 5, 2025, 1:40 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 9:56 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

138 
WFUS54 KMEG 051755
TORMEG
ARC031-055-093-111-051900-
/O.NEW.KMEG.TO.W.0110.250405T1755Z-250405T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1255 PM CDT Sat Apr 5 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  South central Greene County in eastern Arkansas...
  Craighead County in eastern Arkansas...
  Northwestern Poinsett County in eastern Arkansas...
  Northwestern Mississippi County in eastern Arkansas...

* Until 200 PM CDT.

* At 1254 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Weiner, or 9 miles northwest of 
  Harrisburg, moving northeast at 65 mph. This storm system is 
  moving over areas already impacted earlier in the week.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jolliff Store, Apt, Delfore, Vail, Valley View, Carmi, Gum Point,
  Whisp, Farrville, Buckeye, Lester, Craighead Forest Park, Arkmo,
  Caraway, Bethel, Finch, Herman Davis State Park, Herndon, Needham,
  and Milligan Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3605 9062 3602 9036 3600 9037 3600 9015
      3582 9008 3558 9084 3569 9096
TIME...MOT...LOC 1754Z 237DEG 40KT 3567 9083 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
4 follow-up statements
233 
WWUS54 KMEG 051802
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
102 PM CDT Sat Apr 5 2025

ARC031-055-093-111-051900-
/O.CON.KMEG.TO.W.0110.000000T0000Z-250405T1900Z/
Greene AR-Craighead AR-Poinsett AR-Mississippi AR-
102 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTH
CENTRAL GREENE...CRAIGHEAD...NORTH CENTRAL POINSETT AND NORTHWESTERN
MISSISSIPPI COUNTIES...

At 101 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Greenfield, or near Jonesboro, moving northeast at 
60 mph. This storm system is moving over areas already impacted 
earlier in the week.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jolliff Store, Apt, Delfore, Vail, Valley View, Carmi, Gum Point,
Whisp, Farrville, Buckeye, Lester, Craighead Forest Park, Arkmo,
Caraway, Bethel, Finch, Herman Davis State Park, Herndon, Needham,
and Milligan Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3605 9062 3602 9036 3600 9037 3600 9015
      3582 9008 3562 9070 3578 9088
TIME...MOT...LOC 1801Z 218DEG 40KT 3573 9069 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
946 
WWUS54 KMEG 051811
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
111 PM CDT Sat Apr 5 2025

ARC031-055-093-111-051900-
/O.CON.KMEG.TO.W.0110.000000T0000Z-250405T1900Z/
Greene AR-Craighead AR-Poinsett AR-Mississippi AR-
111 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTH
CENTRAL GREENE...EASTERN CRAIGHEAD...NORTH CENTRAL POINSETT AND
NORTHWESTERN MISSISSIPPI COUNTIES...

At 110 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Lake City, moving north at 70 mph. This storm 
system is moving over areas already impacted earlier in the week.


HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jolliff Store, Delfore, Vail, Carmi, Gum Point, Whisp, Farrville,
Buckeye, Lester, Arkmo, Caraway, Bethel, Finch, Herman Davis State
Park, Herndon, Needham, Milligan Ridge, Lunsford, Davis Spur, and
Roseland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3605 9062 3602 9036 3600 9037 3600 9015
      3582 9008 3566 9058 3591 9075
TIME...MOT...LOC 1810Z 201DEG 60KT 3581 9051 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
108 
WWUS54 KMEG 051816
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
116 PM CDT Sat Apr 5 2025

ARC111-051825-
/O.CAN.KMEG.TO.W.0110.000000T0000Z-250405T1900Z/
Poinsett AR-
116 PM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR NORTH CENTRAL POINSETT COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for eastern
Arkansas.

&&

LAT...LON 3605 9062 3602 9036 3600 9037 3600 9015
      3582 9008 3571 9043 3571 9052 3599 9068
TIME...MOT...LOC 1815Z 235DEG 41KT 3577 9042 

$$

ARC031-055-093-051900-
/O.CON.KMEG.TO.W.0110.000000T0000Z-250405T1900Z/
Greene AR-Craighead AR-Mississippi AR-
116 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTH
CENTRAL GREENE...EASTERN CRAIGHEAD AND NORTHWESTERN MISSISSIPPI
COUNTIES...

At 115 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Lake City, moving northeast at 70 mph. This storm 
system is moving over areas already impacted earlier in the week.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jolliff Store, Happy Corners, Delfore, Lake City, Vail, Macey, Schug,
Big Lake, Manila, Carmi, Gum Point, Whisp, Buckeye, Lester, Arkmo,
Mandalay, Walters, Caraway, Pawheen, and Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3605 9062 3602 9036 3600 9037 3600 9015
      3582 9008 3571 9043 3571 9052 3599 9068
TIME...MOT...LOC 1815Z 235DEG 41KT 3577 9042 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
984 
WWUS54 KMEG 051840
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
140 PM CDT Sat Apr 5 2025

ARC031-055-093-051850-
/O.CAN.KMEG.TO.W.0110.000000T0000Z-250405T1900Z/
Greene AR-Craighead AR-Mississippi AR-
140 PM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR SOUTH CENTRAL GREENE...EASTERN CRAIGHEAD
AND NORTHWESTERN MISSISSIPPI COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM CDT for eastern
Arkansas.

Remember, a Tornado Warning still remains in effect for Mississippi 
County through 230 PM CDT.

&&

LAT...LON 3605 9062 3602 9036 3600 9037 3600 9015
      3582 9008 3571 9043 3571 9052 3599 9068
TIME...MOT...LOC 1838Z 237DEG 40KT 3592 9013 

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:22 AM CDT, 2 hours 33 minutes earlier. Its key messages:

  • Updated at 1006 AM CDT Sat Apr 5 2025 -Severe storms and excessive rainfall are expected to continue into tonight. -An Enhanced Risk of severe weather is in effect for much of the Mid- South into tonight. -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 10:22 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1022 AM CDT Sat Apr 5 2025

...New UPDATE, MESOSCALE UPDATE...

.KEY MESSAGES...
Updated at 1006 AM CDT Sat Apr 5 2025

-Severe storms and excessive rainfall are expected to continue
 into tonight.

-An Enhanced Risk of severe weather is in effect for much of the Mid-
 South into tonight.

-A High Risk of excessive rainfall is in effect through tonight.
 Total rainfall amounts of 10 to 15 inches along and north of a
 Helena- West Helena to Holly Springs, MS to Savannah, TN line.
 This is not your average flood risk. Generational flooding with
 devastating impacts are possible.

&&

.UPDATE...
Issued at 1006 AM CDT Sat Apr 5 2025

Updated to add TOR watch #122 and adjust pops/weather for the
remainder of the afternoon and overnight.

&&

.MESOSCALE UPDATE FOR Tornado Watch...
Issued at 1006 AM CDT Sat Apr 5 2025

A quasi stationary boundary bisects the Midsouth generally along
the Interstate 40 Corridor. Short term guidance is pretty
aggressive in surging this feature to the north in response to an
approaching shortwave moving into north Louisiana. Latest obs
indicate that this is already happening. As a result it is a bit
uncertain how far north a tornado threat really exists, but we
decided to error on the side of caution and include all but 5 of
our northwest counties. Later this evening, as the disturbance
approaches the Mississippi River Valley, the front will abruptly
stall and return south-southeast sweeping across most of the
Midsouth before midnight. Conditions are most favorable for
tornadoes from midday through the afternoon hours in west
Tennessee south of I-40 and north Mississippi where the airmass is
undisturbed or less worked over than farther north.

Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.

30/Sirmon

&&

.DISCUSSION...
(Today through Friday)
Issued at 249 AM CDT Sat Apr 5 2025

Showers and thunderstorms continue along a stationary front from
northern AR into SW KY. Rainfall has been very heavy across NE AR
and the MO Bootheel over the past few hours with more than 2
inches in the past 3 hours on top of any already saturated ground.
Flash Flood Warnings are in effect. A previously tornadic severe
storm over east AR will ride along this outflow boundary and
possibly produce severe weather into NW TN in the short term. The
airmass south of the boundary is quite unstable with SBCAPES up to
1500 J/kg, 0-6km wind shear values of 50 kts and 0-1km helicity
values of 300 m2/s2+ supportive of severe storms. All hazards are
possible including a strong tornado. The remainder of the area is
fairly quiet right now with very warm temps and southerly breezes.

The latest hi-res models have the outflow boundary/surface boundary
sagging south to along and just north of I-40 around 7am and
probably becoming stationary again. Showers and thunderstorms along
this boundary will continue setting up an area of very heavy
rainfall somewhere from east AR into West TN. In addition, after
sunrise, showers an thunderstorms will likely start developing in
the warm sector south of the boundary as lift increases across the
region. We cannot sleep on the severe threat early this morning
as the parameter space continues to be supportive through the
morning hours along and south of the boundary/stalled front.

Lift will increase across the region as upper level energy lifts
NE out of West Texas and into the Southern Plains this afternoon.
A surface wave expected to develop along the stalled front across
the Arklatex and will lift the boundary north a bit across the
Mid-South. Showers and thunderstorms with very heavy rain will
continue mainly north of the TN/MS line through about noon. PWs
will be around 2 inches so flash flooding will continue to be a
major problem along and north of I-40 through noon.

As the day progresses the airmass south of the boundary/ongoing
convection will destabilize with SBCAPES pushing 2500 J/kg, 0-3
km helicity values of nearly 400 m2/s2 and 0-6km shear values
increasing to 55 kts. As the surface wave moves along the boundary
expect vigorous convective development with clusters and perhaps
a line pushing across the Mid-South during the afternoon. Damaging
winds look like the main threat with spin up tornadoes possible
as well. The best chance of severe weather today will SE of where
the outflow boundary is currently located. The best times for
severe weather outside of the immediate short term will be from
noon to 8 pm when the instability is maximized and the upper level
support is most robust. Severe threat should gradually wane in
the evening though may hold on across NE MS until around midnight.
The heavy rain threat will continue well into the overnight hours
since the front is slow to clear the area.

QPF amounts are highly dependent on where the front/outflow
boundary ends up stalling this morning. Places located in the area
of convection along the stalled boundary are likely to see very
high QPF amounts as their resident time in the heavy rainfall
could last for several hours. Additional QPF amounts of 5-7 inches
are likely across much the area. HREF probability matched mean
QPF amounts of an additional 7-10 inches are depicted across parts
of eastern AR and West TN which may represent a more realistic
forecast for areas that end up invof the stalled front/outflow
boundary. Keep in mind that areas north of a Helena- West Helena,
AR to Holly Springs, MS to Savannah, TN line have already received
4-6 inches, with locally higher amounts, so far during this
event. As a result, much of that aforementioned area will end up
with 10+ inches and isolated amounts approaching 15 inches. Given
the previous rains, saturate ground, the amount of water in the
river system we are looking at the potential for generational
flooding especially along and north of that Helena- West Helena,
MS to Holly Springs, MS to Savannah, TN line. All types of
flooding are likely including flash, areal and river flooding.
Given the anomalous PWs expect very intense rainfall rates which
can lead to flash flooding in unexpected places.

Rainfall will come to an end early Sunday across NE MS. A few
leftover showers are likely as the upper trough lifts NE into the
Mid MS Valley. Much cooler temps will begin filtering into the
region with highs around 50 north. As a deep upper trough develops
over the eastern CONUS expect much below temps over the Mid-
South. A substantial amount of the region will see lows in the 30s
Mon-Wed. A system moving through the OH Valley will bring a
chance of showers to the area on Thursday. Near normal temps
return by the end of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 608 AM CDT Sat Apr 5 2025

A boundary is situated across the Mid-South this morning. Showers
and thunderstorms will continue through most of the day invof the
boundary at JBR, MKL and MEM. Activity will eventually push into
TUP this evening. A period of stronger storms is possible at MEM
and MKL late this afternoon and this evening at TUP. IFR conds
will prevail at JBR, north of the boundary, through the period.
MVFR conds will lower to IFR later today at MEM and MKL as the
boundary eventually pushes southeast. TUP will improve to VFR
before lowering later today as the showers and thunderstorms move
in. After the thunderstorms push east this evening expect
leftover showers to linger through the period. Expect gusty south
winds south of the boundary with NE winds overspreading the area
as the boundary gradually shifts SE.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...SJM
AVIATION...SJM

In the hours before

Local storm report, Apr 5, 10:54 AM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
1054 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Bruceton                36.04N 88.25W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:55 AM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Memphis TN
1055 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Cedar Grove             35.82N 88.60W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:56 AM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1056 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Trezevant               36.01N 88.62W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 11:15 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1115 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     Flash Flood      1 NE West Memphis       35.16N 90.18W
04/05/2025                   Crittenden         AR   Public

            Reported intersection flooded along North
            7th Street and E Barton Ave.

&&

AEH
Local storm report, Apr 5, 11:38 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1138 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flash Flood      3 NNE Kennett           36.28N 90.03W
04/05/2025                   Dunklin            MO   Public

            Reported flash flooding along homes in
            Kennett, MO along highway 25.

&&

AEH
Local storm report, Apr 5, 12:40 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1240 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     Tstm Wnd Gst     Fisher                  35.49N 90.98W
04/05/2025  E70 MPH          Poinsett           AR   Public

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:33 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 4, 11:12 PM CDTFlash Flood WarningMEGClay, Craighead, Greene3 hr
Apr 5, 12:55 AM CDTFlash Flood WarningMEGCraighead, Greene, Mississippi, Poinsett3 hr
Apr 5, 1:12 AM CDTTornado WarningMEGCross, Poinsett31 min
Apr 5, 1:32 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more43 min
Apr 5, 1:35 AM CDTTornado WarningMEGCrittenden, Cross, Poinsett, St. Francis40 min
Apr 5, 1:41 AM CDTFlash Flood WarningMEGClay, Craighead, Greene3 hr
Apr 5, 2:03 AM CDTTornado WarningMEGCrittenden, Cross, Mississippi, Poinsett30 min
Apr 5, 2:11 AM CDTTornado WarningMEGCrittenden, Mississippi, Poinsett16 min
Apr 5, 2:20 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett, St. Francis40 min
Apr 5, 2:48 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis5 hr
Apr 5, 3:02 AM CDTTornado WarningMEGMississippi28 min
Apr 5, 3:22 AM CDTTornado WarningMEGMississippi38 min
Apr 5, 3:54 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi6 hr
Apr 5, 4:31 AM CDTFlash Flood WarningMEGCrittenden, Lee, St. Francis3 hr
Apr 5, 7:33 AM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis3 hr
Apr 5, 8:41 AM CDTFlash Flood WarningMEGCrittenden3 hr
Apr 5, 9:33 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi, Poinsett12 hr
Apr 5, 10:39 AM CDTFlash Flood Warning Considerable damage threatMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis8 hr
Apr 5, 10:43 AM CDTRiver Flood WarningMEGSt. Francis34 hr
Apr 5, 11:40 AM CDTFlash Flood WarningMEGCrittenden7 hr
Apr 5, 12:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Cross, Lee, Poinsett, St. Francis54 min
Apr 5, 12:21 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett39 min
Apr 5, 12:24 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis51 min
Apr 5, 12:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGClay, Craighead, Crittenden, Cross, Greene, Lee and 3 more59 min
Apr 5, 12:33 PM CDTTornado WarningMEGCraighead, Cross, Mississippi, Poinsett42 min
Apr 5, 12:36 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis54 min
Apr 5, 12:58 PM CDTTornado WarningMEGCraighead, Cross, Mississippi, Poinsett47 min
Apr 5, 1:10 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett50 min
Apr 5, 1:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGClay, Craighead, Crittenden, Greene, Lee, Mississippi and 3 more54 min
Apr 5, 1:39 PM CDTTornado WarningMEGMississippi51 min
Apr 5, 1:52 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis53 min
Apr 5, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi46 min
Apr 5, 2:22 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMEGCrittenden6 hr
Apr 5, 2:26 PM CDTSevere Thunderstorm WarningMEGPhillips64 min
Apr 5, 2:38 PM CDTTornado WarningMEGPhillips52 min
Apr 5, 3:05 PM CDTTornado WarningMEGPhillips25 min
Apr 5, 3:22 PM CDTTornado WarningMEGLee, Phillips16 min
Apr 5, 3:30 PM CDTSevere Thunderstorm WarningMEGLee, Phillips26 min
Apr 5, 4:00 PM CDTFlash Flood WarningMEGLee, Phillips6 hr
Apr 5, 6:50 PM CDTFlash Flood Warning Considerable damage threatMEGCrittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more3 hr

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.